# SDR TRAX200601041

- Difficulty date: November 17, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 18,901 hours, 15,657 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 280 BULKHEAD, CORROSION ON WEB AND FLOOR SUPPORT ANGLES BETWEEN RBL 9 AND LBL 9.  EC/TC REO 601R-53-11-926 COMPLIED WITH.
